# SDR USAA2013052100006

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,030 hours, 15,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Part number: FE12710004
- Part serial: NSN
- Condition: Sheared
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PIN IS SHEARED ON R1 DOOR ASSIST BOTTLE ASSY STRIKER MECHANISM.  SLIDE IS ALSO FROZEN.  R & R SHEAR PIN ON R1 DOOR ASSEMBLY STRIKER IAW MM 52-10-00-610-001-A AND CLEANED SLIDER AS REQUIRED.
